# SDR AALA202203174023

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 17,137 hours, 6,685 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: S325400294500
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN OR CLOSE.  **SUPPLEMENTAL REPORT FOR AALA202203154023: REPLACED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00.** (CLOSED)
